# SDR AALA20110212DFW01

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 53,685 hours, 18,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT OUT.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
